# SDR FDEA202012153160

- Difficulty date: December 15, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424501
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT-LONGITUDINAL SPLICE AT STATION 6-0, LONGERON 39 LEFT FOUND CRACK.  FORWARD CARGO COMPARTMENT AT STATION 6-0, CRACKED LONGERON 39 LEFT SPLICE.  REMOVED AND REPLACED, AS PER SRM 51-33-01-0G.  SPLICE FABRICATED BY MACHINING, AS PER DOUGLAS DRAWING ADA 8424 REVISION A.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
